Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

29 years old, husband suffering from azoospermia, short menstrual cycles for one day. Will this effect IVF?

Hello Doctor, I am 29 yrs old i am married since last 8 years i do not have kids the problem is with my husband he is azoospermic. My query is previously i used to have my periods with good flow for around 3 days. But as years passed slowly the flow got reduced. Now i hardly have a flow of 1 day. My period almost stops after one and half day. Can this lead to any problems as we are planning of getting a IVF done. Please revert asap.
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response

Hi Aradhana,

I do not see that the reduced menstrual flow will have any effects on the IVF.

As long as you ovulate, you can conceive without any fear.

Please get your Hemoglobin level tested. It may be low. Otherwise, you shall conceive with the IVF. There should be no problem with it.

Hope this helps.

Answered: Tue, 10 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor